Fabrice Baudoin
Fabrice Baudoin
כתובת אימייל מאומתת בדומיין uconn.edu - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Curvature-dimension inequalities and Ricci lower bounds for sub-Riemannian manifolds with transverse symmetries
F Baudoin, N Garofalo
Journal of the European Mathematical Society 19 (1), 151-219, 2016
1522016
An introduction to the geometry of stochastic flows
F Baudoin
World Scientific, 2004
1372004
On gradient bounds for the heat kernel on the Heisenberg group
D Bakry, F Baudoin, M Bonnefont, D Chafaï
Journal of Functional Analysis 255 (8), 1905-1938, 2008
992008
Conditioned stochastic differential equations: theory, examples and application to finance
F Baudoin
Stochastic Processes and their Applications 100 (1-2), 109-145, 2002
982002
A version of Hörmander’s theorem for the fractional Brownian motion
F Baudoin, M Hairer
Probability theory and related fields 139 (3), 373-395, 2007
932007
A sub-Riemannian curvature-dimension inequality, volume doubling property and the Poincaré inequality
F Baudoin, M Bonnefont, N Garofalo
Mathematische Annalen 358 (3), 833-860, 2014
872014
Operators associated with a stochastic differential equation driven by fractional Brownian motions
F Baudoin, L Coutin
Stochastic Processes and their Applications 117 (5), 550-574, 2007
662007
The subelliptic heat kernel on SU (2): representations, asymptotics and gradient bounds
F Baudoin, M Bonnefont
Mathematische Zeitschrift 263 (3), 647-672, 2009
602009
Bakry–émery meet villani
F Baudoin
Journal of Functional Analysis 273 (7), 2275-2291, 2017
59*2017
Log-Sobolev inequalities for subelliptic operators satisfying a generalized curvature dimension inequality
F Baudoin, M Bonnefont
Journal of Functional Analysis 262 (6), 2646-2676, 2012
582012
Equivalence of Volterra processes
F Baudoin, D Nualart
Stochastic processes and their applications 107 (2), 327-350, 2003
582003
Modeling anticipations on financial markets
F Baudoin
Paris-Princeton Lectures on Mathematical Finance 2002, 43-94, 2003
572003
Diffusion processes and stochastic calculus
F Baudoin
562014
American Options, Multi–armed Bandits, and Optimal Consumption Plans: A Unifying View
P Bank, H Föllmer
Paris-Princeton Lectures on Mathematical Finance 2002, 1-42, 2003
562003
Hypoellipticity in infinite dimensions and an application in interest rate theory
F Baudoin, J Teichmann
The Annals of Applied Probability 15 (3), 1765-1777, 2005
442005
The subelliptic heat kernel on the CR sphere
F Baudoin, J Wang
Mathematische Zeitschrift 275 (1-2), 135-150, 2013
402013
Curvature dimension inequalities and subelliptic heat kernel gradient bounds on contact manifolds
F Baudoin, J Wang
Potential Analysis 40 (2), 163-193, 2014
382014
Subelliptic Li-Yau estimates on three dimensional model spaces
D Bakry, F Baudoin, M Bonnefont, B Qian
arXiv preprint arXiv:0806.2547, 2008
372008
Volume and distance comparison theorems for sub-Riemannian manifolds
F Baudoin, M Bonnefont, N Garofalo, IH Munive
Journal of Functional Analysis 267 (7), 2005-2027, 2014
332014
Transverse Weitzenb\" ock formulas and curvature dimension inequalities on Riemannian foliations with totally geodesic leaves
F Baudoin, B Kim, J Wang
arXiv preprint arXiv:1408.0548, 2014
322014
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20